# SDR DALA2016010500023

- Difficulty date: January 5, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 65,621 hours, 48,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE FROM SEAT ROWS 1 THROUGH 10.  AN EMERGENCY BATTERY PACK WAS REPLACED AND THE LIGHTS CHECKED OK.
